Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crazy09

Minocycline (Solodyn) Causing Vertigo

Recommended Posts

I was on Minocycline for about 2ish months (from January until recently) when suddenly I developed really bad vertigo. I also had some previous side effects that I can't seem to remember at the moment, but I just kept on taking Minocycline because it was working so well. I am so dismayed because I was practically clear and now I'm starting to break out again.

I'm afraid of trying Doxycycline because I remember having a HORRIBLE break out while on it. :/ Any suggestions?

Sucks that I still have to deal with this after taking Accutane. :boohoo:

Link to comment
Share on other sites

Yah i had extreme vertigo while on minocycline also, and deporsonalization, and now i may have permanent static vision. I wish i hadn't takin this

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×